Extreme geometric quantiles in a multivariate regular variation framework - Archive ouverte HAL Access content directly
Journal Articles Extremes Year : 2015

Extreme geometric quantiles in a multivariate regular variation framework

Abstract

Considering extreme quantiles is a popular way to understand the tail of a distribution. While they have been extensively studied for univariate distributions, much less has been done for multivariate ones, primarily because there is no universally accepted definition of what a multivariate quantile or a multivariate distribution tail should be. In this paper, we focus on extreme geometric quantiles. In Girard and Stupfler (2014) "Intriguing properties of extreme geometric quantiles", their asymptotics are established, both in direction and magnitude, under suitable integrability conditions, when the norm of the associated index vector tends to one. In this paper, we study extreme geometric quantiles when the integrability conditions are not fulfilled, in a framework of regular variation.
Fichier principal
Vignette du fichier
geoquantExt_R2.pdf (380.38 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01155112 , version 1 (27-05-2015)
hal-01155112 , version 2 (14-09-2015)

Identifiers

Cite

Stéphane Girard, Gilles Stupfler. Extreme geometric quantiles in a multivariate regular variation framework. Extremes, 2015, 18 (4), pp.629-663. ⟨10.1007/s10687-015-0226-0⟩. ⟨hal-01155112v2⟩
405 View
361 Download

Altmetric

Share

Gmail Facebook X LinkedIn More